# SDR ASAA0957167

- Difficulty date: December 24, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 13,348 hours, 3,837 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 761574B
- Part serial: 1343
- Condition: Failed
- Location: Nr 1
- Part time: 7,776 hours, 2,787 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 IDG DRIVE LIGHT IN NOT ILLUMINATED WITH ENGINE SHUTDOWN. GROUNDED YES. REMOVED AND REPLACED NR 1 ENGINE IDG IN REF 24-11-11 PB 401. OPS CHECK NORMAL.
